# SDR DU4R2009344

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

S/O 312003 NR 38105, DURING SCHEDULED INSPECTION, FOUND CORROSION AT BS 500 INBD SIDE OF RT KEEL BEAM.
